MathSciNet Relay Station
MathSciNet bibliographic data
MR1727236 (2001h:15019) 15A52 (33E17 34M55 60C05 60F99)
Tracy, Craig A.; Widom, Harold Random unitary matrices, permutations and Painlevé. Comm. Math. Phys. 207 (1999), no. 3, 665–685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement